# SDR YENA2023052600559

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N2043J
- Make and model: Airbus A321-271N
- Aircraft serial: 09191
- Aircraft time: 9,991 hours, 2,904 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1819B00
- Part serial: 222601923
- Condition: Failed
- Location: 20hq
- Part time: 9,991 hours, 2,905 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#189, JFK-SAN. ( AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) ' DURING CLB OUT OF JFK VIBRATION FEEL UNDER FLIGHT DECK FOLLOWED BY ELECTRICAL BURNING ODOR. A FEW MINUTES LATER VENT BLOWER FAULT; REMOVED AND REPLACED AVIONICS BLOWER FAN 20HQ PER AMM 21-26-51. OK FOR SVC. NO FAULTS WERE NOTED. ACCOMPLISHED ODODR INSPECTION IAW AMM 05-50-00-810-831A FAN 20HQ AT FAULT.'
